It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-23-2010, 04:29 PM   #1
Newbie
(female)
 
Join Date: Sep 2010
Location: usa
Posts: 2
GamerGirl87 HB User
Annoying problem.

This is embarrassing. I don't go poo everyday, I can go weeks without going. Though, when I do go, it's very very painful. I get super bad cramps and it feels like knives in my intestines. The pain has gotten so bad sometimes that I threw up, but that doesn't happen often, mostly feels like I got to throw up. When I do go, it can be soft-firm or diarrhea or both.

I went to the doctors, who gave me a blood test, he said it isn't crohn's disease or IBS. I try to eat as much fiber as I can and try to have a healthy diet. The doctor gave me stool softeners but that didn't help.

Anyone else have this problem? What could it be?

I am just getting sick of the painful cramps..and the doctor seemed to be a little clueless.

 
Old 09-23-2010, 04:58 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2009
Location: Eagle River
Posts: 1,272
Blog Entries: 68
EagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB User
Re: Annoying problem.

I often know I need to have a bowel movement because I start to feel nauseous. However, unlike you, I do tend to go daily or at least every other day (depends on my diet).

I'd double check, if I were you, that you are indeed getting the fiber you need. If you are, then I'd start looking for things that can cause constipation. For me, prescription painkillers will constipate me (like Vicodin), but one of the worst ones for me are calcium supplements. I always thought it was the calcium itself, but my doctor says it's actually the binders they use and that if you want to take a calcium supplement you should take a liquid one.

I don't know if any of that pertains to what you are going through, but I hope you find some answers here.

Dee

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
annoying eye problem? caseylee Eye & Vision 1 02-11-2009 06:28 AM
That annoying feedback noise that I cannot hear!! DonnaS Hearing Disorders 0 09-30-2005 06:22 PM
Annoying acne and redness jonathangordon Acne 2 12-18-2004 03:13 PM
Annoying stomach... thewickerman General Health 2 09-17-2004 10:53 AM
Annoying Effect of Wearing One Lens Jordana Eye & Vision 2 05-17-2004 02:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (27), Babygirl43 (19), rufous57 (19), ladybud (16), sonray (15), quincy (15), TacomaGuy (14), sjb (13), Tweetums (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!